| Model Number |
0155-1825 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the physician performed his first elita flap procedure.After two unsuccessful attempts to dock the right eye (od), the surgeon decided to proceed with the left eye (os).The first attempt with the left eye successfully achieved applanation and complete docking.However, the flap size was reduced to 8.5 mm, but the surgeon chose to continue with the procedure.The patient¿s report image clearly indicated that prior to pressing the footswitch to engage the laser, both the eye and flap template were properly centered.However, immediately following the procedure, the image showed significant decentration of the eye, with the flap partially created on the cornea and partially on the sclera.After a 30-minute wait, he treated the patient with transprk, as the patient requested same-day treatment.The surgeon also requested that no further treatments be conducted until a thorough system check was completed to investigate the issue during the procedure.The patient¿s daily activities were not significantly affected.Through follow-up we learned that the surgeon expressed dissatisfaction with the lack of a warning about the vacuum loss and noted that the image on the screen was not live.Despite this, the surgeon reported that the patient was doing well, with no impairment or vision loss.The decision to perform prk on both eyes after 30 minutes was made to meet the patient¿s expectations.No additional information was provided.Note: a separated report will be submitted for elita.
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation (b)(4) (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable.The patient interface is not an implantable device.Section d6b - explant date: not applicable.The patient interface is not an implantable device; therefore, not explanted.Section e1 - telephone number: (b)(6).Section h3: the patient interface was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.